Asymptotic distinguishability measures for shift-invariant quasi-free states of fermionic lattice systems

M Mosonyi, F Hiai, T Ogawa, M Fannes

Research output: Contribution to journalArticle (Academic Journal)

20 Citations (Scopus)

Abstract

We apply the recent results of Hiai et al. [J. Math. Phys. 49, 032112 (2008) ] to the asymptotic hypothesis testing problem of locally faithful shift-invariant quasifree states on a CAR algebra. We use a multivariate extension of Szegő’s theorem to show the existence of the mean Chernoff and Hoeffding bounds and the mean relative entropy and show that these quantities arise as the optimal error exponents in suitable settings.
Translated title of the contributionAsymptotic distinguishability measures for shift-invariant quasi-free states of fermionic lattice systems
Original languageEnglish
Pages (from-to)072104 - 072114
Number of pages11
JournalJournal of Mathematical Physics
Volume49, issue 7
DOIs
Publication statusPublished - Jul 2008

Bibliographical note

Publisher: AIP

Fingerprint Dive into the research topics of 'Asymptotic distinguishability measures for shift-invariant quasi-free states of fermionic lattice systems'. Together they form a unique fingerprint.

Cite this